# SDR R61A201210060588

- Difficulty date: October 6, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 11,012 hours, 7,238 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 28210067
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT MLG FORWARD PINTLE PIN CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG FORWARD PINTLE PIN IAW EMB 190 AMM 32-11-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
